# SDR ASOA201610123071

- Difficulty date: October 12, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,858 hours, 14,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301015
- Condition: Corroded
- Location: Bs 1031 Lbl 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 1031 LBL 9.. MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM IAW EC/TC REO 670-53-0029 REV A AND EC/TC EO 900-53-0034.
